Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Reason for diarrhea and cramping while taking Gabapentin?

I have been taking Gabapentin for at least a year, once a week I get diarrhea, cramping for an hour?
For the past 2 Sundays it has been 2 hours of sitting on the toilet with cramping, regular bowl movement and it's not until the end when I get diarrhea. What can I do?
Tue, 25 Feb 2014
Report Abuse
Gastroenterologist 's  Response
HI
I READ CAREFULLY ALL YOUR CONCERNS AND i UNDERSTOOD.
I THINK THAT YOU NEED TO BE EXAMINED WITH
ABDOMINLA ULTRASOUND
FECAL EXAMS LIKE (OVA/PARASITE, CANDIDA, COPROCULTURE)
MEANWHILE I'D SUGGEST TO
TAKE PLENTY OF WATER
BUSCOPAN
TAKE REST
WISHING YOU BEST RECOVERY
DR.KLERIDA
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Waterborne diseases


Reason for diarrhea and cramping while taking Gabapentin?

HI I READ CAREFULLY ALL YOUR CONCERNS AND i UNDERSTOOD. I THINK THAT YOU NEED TO BE EXAMINED WITH ABDOMINLA ULTRASOUND FECAL EXAMS LIKE (OVA/PARASITE, CANDIDA, COPROCULTURE) MEANWHILE I D SUGGEST TO TAKE PLENTY OF WATER BUSCOPAN TAKE REST WISHING YOU BEST RECOVERY DR.KLERIDA